Functions, reciprocity and the obstruction to divisors on curves

MJ Bright, S Siksek

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)
Translated title of the contributionFunctions, reciprocity and the obstruction to divisors on curves
Original languageEnglish
Pages (from-to)789 - 807
Number of pages19
JournalJournal of the London Mathematical Society
Volume77 (3)
DOIs
Publication statusPublished - Jun 2008

Bibliographical note

Publisher: Oxford University Press

Cite this